# SDR FDEA201304260872

- Difficulty date: April 26, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 55,509 hours, 17,737 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N552028
- Condition: Corroded
- Location: Bs 820-900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STRINGER 17R CREASE BEAM INNER CHORD BS 820-900 HAS CORROSION ON UPPER AND LOWER SURFACES.   R & R INBD ANGLE IAW SRM 51-40-02 AND DWG 143N5520 BS 754 - 900.   REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-30-13, FIG 101, DETAIL 3.  MAJOR  REPAIR.
